Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Continuous bleeding, cramps since polypectomy, bloating, obese, had IUD, taking oral provera. Will hysterectomy help?

i am on oral provera , have significant adenomyosis , have been bleeding since a polypectomy in March. I also had an IUD inserted at the same time. After 4 weeksthe IUD was expelled although not seen. Ultrasound, digging around in my uterus and xray of abdomen show no IUD. I m due for partial supracervical hysterectomy in June. I feel bloated and fat and tired and crampy and am still bleeding even with the provera regimen. Will I be better after hysterectomy as in, lighter, thinner, less hormonal, more sexy???
Asked On : Thu, 17 May 2012
Answers:  2 Views:  180
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
welcome to hcm
thanks for the query
bloating, drowsiness, weight gain all are the side effects of provera
there are many side effects of this drug also
if after hysterectomy your bleeding problem subsides then your doctor will stop the provera
so definitely you will loose weight.also do regular exercise .
have proper protein and micro nutrients in food. have more water. more green leafy vegetables
hope this information will be helpful to you
wish you good health
Answered: Thu, 17 May 2012
I find this answer helpful
General & Family Physician Dr. Mukesh Porwal's  Response
hello!well after hysterectomy you will definately get rid of bleeding & rest of the thing will depend on yourself as how u handlein post operative period.
Answered: Thu, 17 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor